advertisement
Question
Posted by: meisie | 2005/11/30

Dark, lumpy cycle

Hi

I started late with my period this month and when it came it was almost black and very lumpy like, not fluid. I would like to know whether this is a problem and if it just happens now and then?

I have had it before, but not as bad. I am 25 years old, I have been on Melodene contraceptive for 3 years.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should not have a late period on the Pill. A check-up is probably a good idea.
The consistency of the period varies with the percentage of blood and uterine lining in it. As long as they are regular that is fine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: genee | 2005/12/01

ALSO HAD THE SAME PROBLEM 2 WEEKS AGO..IT WAS SO BAD THE DOC HAD TO ADMIT ME...DID A D&C..BETTER NOW

Reply to genee
Posted by: Lovely | 2005/12/01

I've just had the same! Not really blood more like a dark thick discharge.I went to see my gynae but he said there's nothing 2worry about,but I also need more explanation why is it happening and how 2prevent that cause I heard that this might give me a problem conceiving & I have been TTC'ing 4 2years now.

Reply to Lovely
Posted by: Me too | 2005/11/30

I've just had the same! Not really blood more like a dark thick discharge.I'm not taking any contraceptives though!

Reply to Me too

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement